# SDR DL777011908

- Difficulty date: December 8, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 8,500 hours, 1,793 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Odor
- Condition: Detected
- Location: Seat 11h
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTS POSSIBLE ELECTRICAL SMELL, SEAT 11-H.  SEAT OPERATION NORMAL, NO ELECTRICAL SMELL NOTED.  INSPECTED WIRES, ALL CHECKS OK.
